# SDR YENA20100308029

- Difficulty date: March 8, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 12,032 hours, 7,402 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Pin
- Part number: 354910
- Condition: Corroded
- Location: Bleed Air Sys
- Part time: 12,032 hours, 7,402 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT JB1328 BWI-BOS DIVERTED TO JFK, AT FL 270 BLEED 2 LEAK CAUTION MESSAGE ON EICAS.  FOLLOWED QRH PROCEDURE MESSAGE CLEARED AFTER 1 MINUTE (END OF PROCEDURE), AT APPROX 5 MINUTES BLEED 2 LEAK CAUTION APPEARED.  FOLLOWED QRH PROCEDURE ISOLATING OPPOSITE SIDE BLEED AND APU BLEED.  DESCENDED TO 10000 FT PRESSURIZATION DUMP BUTTON (PUSHED IN) BLEED 2 LEAKED PERSISTED, DECLARED EMERGENCY DIVERTED TO JFK.   MESSAGE CLEARED ON APPROACH AT LOWER THRUST SETTING.  RE-APPEARED AFTER LANDING, LANDED 22R SHUTDOWN ENGINE NR 2, BLEED LEAK 2 MESSAGE CLEARED.  MX T/S CMC ACTIVE MESSAGES SHOW ODS PACK LOOPS RT BLD C1&C2 MESSAGE'S.  PERFORMED FIM 36-21-00-810-802-A, PERFORMED VISUAL INSPECTION OF BLEED DUCTS RUNNING ALONG LOOP 5, NO DEFECTS FOUND.  BLEED OVERHEAT LOCATION WAS AT 6.25 ON CH2 & AS A BLEED 2 SHORT CONDITION AND 41.55 ON CH 1 AS A BLEED 2 OPEN CONDITION.  REMOVED AND REPLACED CERAMIC PINS AT CONNECTORS P2146 & J 2348 DUE TO CORROSION PER AMM 36-20-01, PERFORMED AMS RESET AND ODS BIT PER AMM 45-45-00, FAULT CLEARED RAN NR 2 ENGINE NO MESSAGES.  A/C RETURNED TO SERVICE.
